# SDR 96ZZZX2711

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 14159971200
- Condition: Corroded
- Location: Fs 1530-1670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 36 BETWEEN FS 1530 TO FS 1670 WITH LEVEL 2 CORROSION.  REMOVED AND REPLACED LONGERON IAW SRM 51-1-21 AND SRM 51-1-20D.
